# SDR 2012FA0000700

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: General aviation
- Aircraft: N926JW
- Make and model: Cirrus SR22
- Aircraft serial: 3300
- Aircraft time: 729 hours
- Engine: Cont IO550N
- Engine time: 729 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: ETISR22212
- Part serial: GP5430
- Condition: Leaking
- Location: Engine
- Part time: 729 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT HAS A TURBO NORMALIZING SYS INSTALLED UNDER STC'S SA10588SC AND SE10589SC.  DURING ROUTINE INSPECTION USING SB11-02, IT WAS FOUND THAT THE ENGINE DRIVEN FUEL PUMP WAS LEAKING PAST THE MIXTURE CONTROL SHAFT.  ON ACTUATION OF THE ELECTRIC FUEL PUMP IT TOOK APPROX 7 SECONDS FOR ENOUGH FUEL TO LEAK TO BEGIN A DRIP RATE OF 1 DRIP PER 2-3 SECONDS.
